# SDR QXEA2010072100427

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 22,531 hours, 16,588 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT V-STAB TO FUSELAGE ATTACHMENT DRAG ANGLE IS POSSIBLY CRACKED. APPROX STA 1240 HFEC INSPECTED SUSPECTED CRACK IAW NDTM PART 6, 53-00-000-250-A01.  CRACK INDICATION NOTED, APPROX 1.2" LONG.  REMOVED FASTENERS AND CUT OUT DAMAGE ON ATTACHMENT DRAG ANGLE IAW REO 670-55-31-018.  HFEC INSPECTED AT CUT OUT FOR CRACK IAW NDTM PART 1, 51-20-006, NO CRACK NOTED.  FABRICATED FILLER ANGLE AND ANGLE DOUBLER IAW REO 670-55-31-018. FAY SEALED FILLER AND DOUBLER AND INSTALLED NEW DOUBLER IAW REO 670-55-31-018.
